Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 6, Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Symptom Relief, Dye-Free Liquid Gels with 25 mg of Diphenhydramine HCl for Symptoms Such As Runny Nose, Sneezing & More, 24 ct
slide 2 of 6, Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Symptom Relief, Dye-Free Liquid Gels with 25 mg of Diphenhydramine HCl for Symptoms Such As Runny Nose, Sneezing & More, 24 ct
slide 3 of 6, Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Symptom Relief, Dye-Free Liquid Gels with 25 mg of Diphenhydramine HCl for Symptoms Such As Runny Nose, Sneezing & More, 24 ct
slide 4 of 6, Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Symptom Relief, Dye-Free Liquid Gels with 25 mg of Diphenhydramine HCl for Symptoms Such As Runny Nose, Sneezing & More, 24 ct
slide 5 of 6, Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Symptom Relief, Dye-Free Liquid Gels with 25 mg of Diphenhydramine HCl for Symptoms Such As Runny Nose, Sneezing & More, 24 ct
slide 6 of 6, Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Symptom Relief, Dye-Free Liquid Gels with 25 mg of Diphenhydramine HCl for Symptoms Such As Runny Nose, Sneezing & More, 24 ct

Benadryl

Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Symptom Relief, Dye-Free Liquid Gels with 25 mg of Diphenhydramine HCl for Symptoms Such As Runny Nose, Sneezing & More

Create an account to add to cart.

Get same-day delivery from stores you know and love.

Get same-day delivery from Bed Bath & Beyond with ShiptGet same-day delivery from Buy Buy BABY with ShiptGet same-day delivery from Costco Wholesale with ShiptGet same-day delivery from CVS with ShiptGet same-day delivery from GNC with ShiptGet same-day delivery from HEB with ShiptGet same-day delivery from Meijer with ShiptGet same-day delivery from Office Depot with ShiptGet same-day delivery from Petco with ShiptGet same-day delivery from Target with Shipt
Directions: Take every 4 to 6 hours. Do not take more than 6 doses in 24 hours. Adults and Children 12 Years and Over: 1 to 2 capsules. Children 6 to Under 12 Years: 1 capsule. Children Under 6 Yea…

Ingredients

Active Ingredients: Diphenhydramine HCl (25 mg). Purpose: Antihistamine. Inactive Ingredients: Gelatin, Glycerin, Polyethylene Glycol, Purified Water, and Sorbitol. Capsules are Imprinted with Edibl…
Content on this site is for reference purposes only. We do not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change the…